Jump to content

WolfLady

Junior Member
  • Posts

    37
  • Joined

  • Last visited

Everything posted by WolfLady

  1. I am on 2 mg of abilify and 100 mg of Zoloft and I do have a drink quite everyday and have no side effect.
  2. Something for my sore throat ice cream will do fine I'm hungry so...
  3. .For the day at work to be over and to finally be home sweet home
  4. I was taking Trazadone before and yes stuffy nose side effect so now I am taking Lorazepam I take it about an hour before I go to bed it help me with my anxiety and let me have a good night sleep.
  5. There is light at the end of my dark tunnel finally. Not long ago I was so depressed, my doctor was unavailable so I went to the emergency to get some medication well needed. I was working for a director that approach you in a very nice way but underneath there is a bad witch. She left to work somewhere else but before leaving she told me that I should go on prolong disability. She told me that simply because in January I had a major break down and was hospitalise for 17 days in a mental unit. Well that was then and this is now right, also this happen when I was working for her so… She also told me that the reason that I should go on disability was that she didn’t believe that I could support the stress coming back at the DGO office now that she was gone. Okidouki here I am now at the DGO office yes I work hard after all it is the director general office so what do you expect but I could not be happier I report to Lorraine which respect me and believe in me and my potential. Finally after being destroy by a witch I am now under a nice fairy godmother.
  6. Yep! Floor2017, good doctor are hard to find but... it wont stop me I am looking everywhere to find a real good one
  7. Need a new doctor I’m wondering if it is normal to have to wait 4 months for an appointment with your family doctor. When I call his office the secretary never answer and on the voice mail they say if this is an emergency go to the emergency well… Got to do what you need to do so… I was on Abilify and Lorazepam but had a relapse was feeling very depressed, wanted to go see my doctor but needed to go to the emergency instead. They boosted my Abilify and Lorazepam and gave me also Zoloft now I am feeling great I do have now an appointment with my family doctor because the emergency call him until I see him I need to work on my anger just want to strangle him. Anybody else got problem seeing their family doctor when requested. I am now looking for a new doctor needed to wait 8 hours at the emergency to get some medications and need to go see my family doctor anyway to get more medications.
  8. Thank you BeyoundWeary and Floor2017 yes I am staying off the grass and doing much better, just so wacko what happen to me.
  9. It started during the 2017 Christmas Holidays I was then on Citalopram and Trazadone and also smoking garden shrub. I was on cloud nine and very talkative I thought that I was blessed. My daughter and her boyfriend came to visit and she realize what my husband was already suspecting that something wasn’t right with my mental state of mind, anyway we had a very nice visit for the exception that she told me that she wanted to cut the rope with her father my ex-husband. The next day my husband left and kiss me and told me that he will be back in a zippy. For some reason I was convince that he was going to see and confront my ex-husband because of my daughter. I was so scared that they would fight that I call 911 I was totally psychotic, the police came question me search the house and then my husband arrive from the gym Yep the gym. The police did realize that I was psychotic and left. After they left I was sure that they bugged the house so I was repeating loud I am OK nothing is wrong everything is OK. The next day I call again 911 to tell them that they could come and debugged the police came back with an ambulance to bring me straight to the hospital where I was place and treated for 17 days in the mental facilities. I now out but followed by a doctor and on 2 mg of Abilify and 2mg of Lorazepam and 100mg of Zoloft. I am still trying to figure out what happen to my brain could it be that I smoke a little bit too much?
  10. I am slowly starting to feel better I am on Abilify and Lorazepam for now 6 month. My doctor started to withdraw me from abilify bad decision I couldn’t function anymore, so because is hard to get an appointment with I went to the emergency not once but twice the first time was a waste of time just gave me baby dose of Zoloft. The second time my husband came with me we were prepare this time they boost my abilify and gave 100mg of Zoloft now I can say that I am starting to get better thanks god.
  11. Feel the same way just want to go sleep and stay asleep forever waking up is to brutal
  12. Totally depressed want to go to sleep and don't want to wake up
  13. Suffering of depression I found it so hard to let peoples into my life. I always have the impression that they don't quite understand the way am feeling for real. My boyfriend since my psychotic episode back in January, always check me like a detective. Perhaps its me but I feel alone with my depression like nobody can't understand my mind even when peoples show me the best of their love and understanding I still feel all by myself.
  14. I am at work and just want to scream. The boss is there talking with is beloved employees that always rub is back. I am not a back rubber so... Here I am listening to their nonsense.
  15. I see that the medication Trazadone had help lots of people, but not me, I needed to stop taking it because of major bad side effect.
  16. I am not an expert on medications but I've been taking a few due to depression and had some side effect to it. One of the side effect that I notice with one medication after awhile the medication even if on higher dosage didn't worked as well anymore. Perhaps you need another type of medication just talk to your doctor about it.
  17. I had a couple of bad side effect due to medications dizziness and light headed was one of them but never like the one you had vibration in head and chest I agree with Louis Riel and 20 years and counting you should mention this side effect to your doctor just to be safe. Take care
  18. Hi everyone, I don't easily open up but I will try my best. what brought me here to depression forum is a mental breakdown that I had in January. I was for 17 days hospitalize in a mental institute. I end up there after I called 911 I was totally delusional and honestly thought at that time that my boyfriend and my ex-husband would have a big fight and that each other life was in danger. I also thought that the house was bug and that peoples where watching me. On new year Eve it was a policeman that brought me to the hospital at that time I did not realize that the hospital already had a place reserved for me. the 911 operator realized by talking to me that I was pretty delusional. Anyway I am back to my old self after being treated with Abilify an Lorazepam now but still wondering what happen to me back in January. Why on earth was I so delusional, I was told that it was a side effect of Citalopram and Trazadone but still wonder anyway. I never heard that sort of side effect by medication. My boyfriend seeing me like this was devastated he thought that he had lost me. please excuse any typo mistake my first language is French.
  19. I'm on abilify and unfortunately YEP weight gain no fun, but my mood is way better so...
  20. I am on abilify and I don't see any amelioration of my mood and general well-being. Only 2 side effect weight gain and blurred vision.
  21. Just wonder and curious also if anyone else had a bad experience with the medication trazadone and citalopram it did not work well at all for me needed to stop immediately taking them was 17 days into a mental state of mind which wasn't me.
×
×
  • Create New...